# SDR ABXA9701946

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49123852
- Condition: Cracked
- Location: Bs 64
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FITTING IN TOP OF NOSE WHEEL WELL AT FS 64 AND LBL 18 CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-5 AND 51-30-1.
